# SDR CALA2011051800370

- Difficulty date: May 18, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 36,692 hours, 19,223 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 0802032501
- Part serial: 9100
- Condition: Inoperative
- Location: E&E Bay
- Part time: 36,289 hours, 18,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REF A/C L/P 8759928, EVIDENCE OF NR 1 TR OVERHEATING & ELECTRICAL SMELL.  T/S:  PERFORMED CONTINUITY & SHORTING CHECK OF WIRES BETWEEN TR UNIT NR 1 C/B & TR NR 1.  NO FAULTS. R & R'S NR 1 TR IAW 24-21-31.  OPS CK'D GOOD.  ALSO REF WDM 24-32-01.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1392564, S/N OFF 09100 TRANSFORMER, RE OFF 19-2425-9-0005 9100, ON 99-2438-9-0001 0862.
